Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 2, Issue 5, Part B (2016)

General solution and generalized Hyers-Ulam stability of new n-type additive quadratic functional equation stable in a Banach space: Using direct method

Author(s)
V Govindan, S Murthy, M Arunkumar
Abstract
In this paper, the authors introduce and investigate the general solution and generalized Hyers-Ulam stability of a generalized new n-type additive-quadratic functional equation of the formGeneral solution and generalized Hyers-Ulam stability of new n-type additive quadratic functional equation stable in a Banach space: Using direct method
where is a positive integer with , in Banach Space using direct methods.
2010 Mathematics Subject Classification: 39B52, 32B72, 32B82, 46H25.


Pages: 86-98  |  651 Views  35 Downloads
How to cite this article:
V Govindan, S Murthy, M Arunkumar. General solution and generalized Hyers-Ulam stability of new n-type additive quadratic functional equation stable in a Banach space: Using direct method. International Journal of Applied Research. 2016; 2(5): 86-98.
Call for book chapter
International Journal of Applied Research